Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 169, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 21, 2012, 1:32 AM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2012, 1:32 AM CDT (06:32 UTC)
- Expired
- Jun 21, 2012, 3:00 AM CDT
- In force
- 88 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX
The radar
The Cannon AFB radar (KFDX), 78 km from the middle of the area, began a volume at 06:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 6.5 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 709 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 2410 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
887
WUUS54 KAMA 210632
SVRAMA
TXC117-359-210800-
/O.NEW.KAMA.SV.W.0169.120621T0632Z-120621T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
132 AM CDT THU JUN 21 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
SOUTHWESTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 300 AM CDT
* AT 129 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES WEST OF ADRIAN...OR ABOUT 23 MILES WEST OF VEGA...
MOVING SOUTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SIMMS...
BOOTLEG...
ADRIAN...
GLENRIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS THE SECOND LEADING CAUSE OF DEATH FROM
THUNDERSTORMS BEHIND ONLY FLASH FLOODING. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3532 10305 3540 10268 3474 10242 3474 10304
3475 10305 3485 10305
TIME...MOT...LOC 0632Z 345DEG 15KT 3526 10284
$$
LG5 follow-up statements
403
WWUS54 KAMA 210646
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
146 AM CDT THU JUN 21 2012
TXC117-359-210800-
/O.CON.KAMA.SV.W.0169.000000T0000Z-120621T0800Z/
DEAF SMITH TX-OLDHAM TX-
146 AM CDT THU JUN 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHWESTERN OLDHAM AND WESTERN DEAF SMITH COUNTIES...
AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 11 MILES EAST OF GLENRIO...OR 23 MILES WEST OF VEGA...MOVING
SOUTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIMMS
AND BOOTLEG.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTHWESTERN OLDHAM AND WESTERN DEAF SMITH COUNTIES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
LAT...LON 3524 10305 3535 10266 3474 10242 3474 10304
3475 10305
TIME...MOT...LOC 0646Z 350DEG 14KT 3520 10284
$$
LG285
WWUS54 KAMA 210706
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
206 AM CDT THU JUN 21 2012
TXC359-210715-
/O.CAN.KAMA.SV.W.0169.000000T0000Z-120621T0800Z/
OLDHAM TX-
206 AM CDT THU JUN 21 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLDHAM COUNTY IS
CANCELLED...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED
OUT OF OLDHAM COUNTY. THEREFORE THE SEVERE THUNDERSTORM WARNING IS
CANCELLED.
LAT...LON 3518 10305 3519 10259 3475 10242 3474 10304
3481 10305
TIME...MOT...LOC 0705Z 333DEG 17KT 3511 10278
$$
TXC117-210800-
/O.CON.KAMA.SV.W.0169.000000T0000Z-120621T0800Z/
DEAF SMITH TX-
206 AM CDT THU JUN 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR WESTERN DEAF SMITH COUNTY...
AT 205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTHWEST OF SIMMS...OR 22 MILES WEST OF VEGA...
MOVING SOUTHEAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOOTLEG.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF WESTERN DEAF SMITH COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
LAT...LON 3518 10305 3519 10259 3475 10242 3474 10304
3481 10305
TIME...MOT...LOC 0705Z 333DEG 17KT 3511 10278
$$
LG259
WWUS54 KAMA 210732
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
232 AM CDT THU JUN 21 2012
TXC117-210800-
/O.CON.KAMA.SV.W.0169.000000T0000Z-120621T0800Z/
DEAF SMITH TX-
232 AM CDT THU JUN 21 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHWESTERN DEAF SMITH COUNTY...
AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 18 MILES EAST OF BOOTLEG...OR 7 MILES SOUTHWEST OF
HEREFORD...MOVING SOUTH AT 25 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF SOUTHWESTERN DEAF SMITH COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
LAT...LON 3492 10305 3508 10255 3475 10242 3474 10304
3481 10305
TIME...MOT...LOC 0732Z 340DEG 20KT 3476 10250
$$
LG940 WWUS54 KAMA 210743 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 243 AM CDT THU JUN 21 2012 TXC117-210800- /O.CON.KAMA.SV.W.0169.000000T0000Z-120621T0800Z/ DEAF SMITH TX- 243 AM CDT THU JUN 21 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN DEAF SMITH COUNTY... AT 243 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 20 MILES EAST OF BOOTLEG...OR 6 MILES SOUTHWEST OF HEREFORD...MOVING SOUTH AT 25 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF SOUTHWESTERN DEAF SMITH COUNTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. LAT...LON 3481 10305 3493 10249 3475 10242 3474 10304 TIME...MOT...LOC 0743Z 340DEG 20KT 3474 10246 $$ LG
946 WWUS54 KAMA 210755 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 255 AM CDT THU JUN 21 2012 TXC117-210805- /O.EXP.KAMA.SV.W.0169.000000T0000Z-120621T0800Z/ DEAF SMITH TX- 255 AM CDT THU JUN 21 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DEAF SMITH COUNTY WILL EXPIRE AT 300 AM CDT... AT 255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE SEVERE THUNDERSTORM HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3481 10305 3493 10249 3475 10242 3474 10304 TIME...MOT...LOC 0755Z 340DEG 20KT 3468 10243 $$ LG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:56 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 20, 11:56 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1156 PM CDT WED JUN 20 2012 .AVIATION... COLD FRONT IS NOW SOUTH OF KDHT AND KGUY. IN ADDITION...STORMS HAVE PRODUCED A GUST FRONT JUST AHEAD OF THE COLD FRONT WHICH HAS ALSO RESULTED IN A NORTHERLY WIND SHIFT. THIS WIND SHIFT SHOULD ARRIVE AT KAMA AT 06Z OR VERY SHORTLY AFTER. BASED ON OBSERVATIONS UPSTREAM...SPECIFICALLY IN DUMAS...EXPECT THAT PEAK WIND GUSTS WHEN IT DOES REACH KAMA WILL BE ABOUT 40KT. SO HAVE ISSUED A AWW THROUGH 08Z. THINK THE POSSIBILITY OF TSRA DIRECTLY IMPACTING ONE OF THE TAF SITES IS DIMINISHING...THOUGH THERE IS A CHANCE OF TSRA THROUGH 00Z. ANOTHER ISSUE IS AGAIN THE POSSIBILITY OF MVFR CEILINGS ESPECIALLY AT KAMA AND ESPECIALLY BETWEEN 10 AND 14Z. JOHNSON && .PREV DISCUSSION... /ISSUED 753 PM CDT WED JUN 20 2012/ UPDATE... FRONT CONTINUES TO BE NEARLY STATIONARY...EXTENDING ALONG A LINE FROM TEXLINE...TO JUST SOUTH OF GUYMON...TO MEAD KS. THUNDERSTORMS ARE JUST BEGINNING TO DEVELOP ALONG THE PORTION OF THE FRONT IN THE PANHANDLES...AND DO NOT SEEM TO BE PROPAGATING VERY FAR AWAY FROM THE FRONT AT THIS TIME. STILL EXPECT TO SEE THE FRONT MAKE PROGRESS SOUTH...ESPECIALLY AFTER SUNSET. HAVE UPDATED THE GRIDS TO REFLECT THE CURRENT POSITION OF THE FRONT...AND THE EXPECTED EVOLUTION OVERNIGHT. JOHNSON PREV DISCUSSION... /ISSUED 619 PM CDT WED JUN 20 2012/ AVIATION... COLD FRONT EXTENDS FROM THE EASTERN OKLAHOMA PANHANDLE INTO THE EXTREME NORTHWEST TEXAS PANHANDLE. THE FRONT HAS MADE VERY LITTLE PROGRESS SOUTHWARD THROUGH THE DAY. PLENTY OF MOISTURE AVAILABLE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE FRONTAL BOUNDARY...BUT THUS FAR CONVECTION HAS BEEN SUPPRESSED. AS THE FRONT BEGINS TO MOVE SOUTH...COULD SEE SOME THUNDERSTORMS DEVELOP AFTER 03Z...BUT CONFIDENCE IS LOW. AS A RESULT...HAVE REMOVED MENTION OF SHOWERS AND THUNDERSTORMS FROM ALL TAF SITES AS THIS WILL BE LARGELY DEPENDENT ON WHETHER CONVECTIVE ACTIVITY GETS GOING THIS EVENING. OTHERWISE...WINDS WILL BE BACKING TO THE NORTH AND NORTHEAST AS THE FRONTAL BOUNDARY BEGINS TO PUSH SOUTH. GARCIA PREV DISCUSSION... /ISSUED 345 PM CDT WED JUN 20 2012/ DISCUSSION... AFTERNOON VISIBLE SATELLITE IMAGERY SHOWS A STRONG COLD FRONT OVER THE OK PANHANDLE AND THE NORTHWEST TX PANHANDLE. THIS FRONT APPEARS TO HAVE SLOWED DOWN OR EVEN STALLED IN THIS AREA ALTHOUGH IT IS STILL FORECAST TO PUSH SOUTH OF THE AREA BY THURSDAY MORNING. STRONG CAPPING HAS HELD OFF ON CI ALONG THIS FRONT DESPITE STRONG DIURNAL HEATING AND A MOIST AND UNSTABLE AIR MASS IN PLACE. THE CAP WILL WEAKEN THIS EVENING AND TONIGHT WITH STORMS DEVELOPING ALONG AND BEHIND THE FRONT. NORTHEAST UPSLOPE FLOW AND A 30 KT LOW-LEVEL JET SOUTH OF THIS FRONT WILL MAINTAIN DECENT MOISTURE ACROSS THE AREA. HOWEVER WEAK 0-6 KM WIND SHEAR SHOULD LIMIT THE THREAT OF ORGANIZED SEVERE WX. DESPITE THIS...A FEW STORMS CAN BECOME SEVERE WHERE NEARLY 30 DEGREE T/TD SPREADS SUGGEST STRONG WINDS WILL BE THE MAIN HAZARD. THE FRONT WILL PUSH SOUTH OF THE AMA FA THURSDAY MORNING WHERE THE FRONT IS EXPECTED TO STALL. DIURNAL HEATING IMPINGING ON A MOIST AND UNSTABLE AIR MASS CAN RESULT IN ADDITIONAL STORM DEVELOPMENT THURSDAY ALTHOUGH EXPECT THE BEST CHANCES FOR STORMS WILL BE ACROSS THE SOUTHERN TX PANHANDLE...CLOSEST TO WHERE THE FRONTAL BOUNDARY LIES. UPSLOPE FLOW AND ABUNDANT CLOUD COVER WILL HOLD TEMPS DOWN IN THE 80S. SURFACE HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WITH PRECIP CHANCES ENDING THURSDAY EVENING. WELL ADVERTISED UPPER RIDGE WILL BUILD OVER THE CENTRAL AND SOUTHERN PLAINS FRIDAY AND WILL REMAIN OVER THE AREA INTO THE MIDDLE OF NEXT WEEK. SUBSIDENCE UNDERNEATH THE RIDGE WILL KEEP PRECIP CHANCES AT BAY. TEMPS WILL ALSO REBOUND BACK INTO THE 90S AND TO THE TRIPLE DIGITS. HAVE GONE AND INCREASE HIGHS A LITTLE BIT ABOVE THE MEX THROUGH THIS PERIOD. MONSOONAL MOISTURE WILL INCREASE AND CAN RESULT IN A TYPICAL RING OF FIRE WX PATTERN AT THE END OF NEXT WEEK. THE BEST CHANCES FOR STORMS LOOK TO STAY OVER THE MOUNTAINS IN NM. CLK FIRE WEATHER... A COLD FRONT WILL PUSH SOUTH ACROSS THE TEXAS PANHANDLE TONIGHT. UPSLOPE EAST TO SOUTHEAST WINDS BEHIND THE FRONT WILL MAINTAIN DECENT BOUNDARY LAYER MOISTURE ACROSS THE REGION. WITH A MOIST AND UNSTABLE AIR MASS IN PLACE...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT. THE FRONT WILL STALL NEAR THE SOUTHERN TX PANHANDLE THURSDAY AND CAN PROVIDE A FOCUS FOR ADDITIONAL STORM DEVELOPMENT THROUGH THURSDAY EVENING. AN EXPANSIVE UPPER RIDGE WILL BUILD OVER THE CENTRAL AND SOUTHERN PLAINS FRIDAY AND IS EXPECTED TO REMAIN IN THIS GENERAL LOCATION THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. HOT AND DRY WX CAN BE EXPECTED DUE TO THE POSITION OF THIS RIDGE WHICH WILL RESULT IN AFTERNOON RELATIVE HUMIDITIES FALLING TO AROUND 15 PERCENT...ESPECIALLY IN THE WESTERN SECTIONS. HOWEVER WEAKER 20 FOOT WINDS SHOULD PRECLUDE ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 01/16
Hazardous weather outlook, Jun 20, 3:05 PM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 305 PM CDT WED JUN 20 2012 OKZ001>003-TXZ001>020-211100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 305 PM CDT WED JUN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TONIGHT. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY HAZARDS. HEAVY RAINFALL MAY ALSO ACCOMPANY SOME OF THESE STORMS WHICH CAN CAUSE LOCALIZED FLOODING. IN ADDITION...BREEZY SOUTHERLY WINDS WILL REQUIRE BOATERS TO EXERCISE CAUTION ON AREA LAKES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE MOST OF THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY AND THURSDAY EVENING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER SOME OF THE STORMS MAY BE STRONG WHERE SMALL HAIL AND GUSTY WINDS WILL BE THE PRIMARY HAZARDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. CLK
In the hours before
Local storm report, Jun 20, 11:40 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1140 PM CDT WED JUN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST 3 W DUMAS 35.86N 102.01W
06/20/2012 M62 MPH MOORE TX AWOS
&&
EVENT NUMBER AMA1200583
ABMSpecial weather statement, Jun 20, 11:51 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1151 PM CDT WED JUN 20 2012 TXZ006-007-011>013-016>018-210545- DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER TX-RANDALL TX- CARSON TX-ARMSTRONG TX- 1151 PM CDT WED JUN 20 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT FOR ARMSTRONG... CARSON...RANDALL...POTTER...OLDHAM...MOORE...HARTLEY AND DEAF SMITH COUNTIES. AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF BORGER TO 23 MILES EAST OF NARA VISA...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. BOYS RANCH...ADRAIN...VEGA...BUSHLAND AND AMARILLO WILL BE IN THE PATH OF THESE STORMS. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. JMG
Special weather statement, Jun 21, 12:37 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1237 AM CDT THU JUN 21 2012 TXZ011-012-016-017-210600- DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX- 1237 AM CDT THU JUN 21 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT FOR RANDALL...POTTER... OLDHAM AND DEAF SMITH COUNTIES. AT 1233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF AMARILLO TO 16 MILES SOUTH OF NARA VISA...MOVING SOUTHWEST AT 25 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. LG
Local storm report, Jun 21, 12:55 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1255 AM CDT THU JUN 21 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG SUNRAY 36.02N 101.82W
06/20/2012 MOORE TX LAW ENFORCEMENT
ELECTRIC POLES KNOCKED DOWN
&&
EVENT NUMBER AMA1200584
SFJSpecial weather statement, Jun 21, 1:09 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 109 AM CDT THU JUN 21 2012 TXZ011-016-210645- DEAF SMITH TX-OLDHAM TX- 109 AM CDT THU JUN 21 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT FOR OLDHAM AND DEAF SMITH COUNTIES. AT 105 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF ADRIAN...OR ABOUT 21 MILES SOUTHEAST OF NARA VISA...MOVING SOUTH AT 15 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
Special weather statement, Jun 21, 1:28 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 128 AM CDT THU JUN 21 2012 TXZ011-016-210700- DEAF SMITH TX-OLDHAM TX- 128 AM CDT THU JUN 21 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT FOR OLDHAM AND DEAF SMITH COUNTIES. AT 124 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 11 MILES WEST OF ADRIAN...OR ABOUT 24 MILES WEST OF VEGA...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. LG
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:47 PM CDT | Severe Thunderstorm Warning | AMA | Hansford | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.